MathSciNet Relay Station
MathSciNet bibliographic data
MR2193746 (2006i:53052) 53C22 (53C50 58E10)
Sánchez, Miguel On causality and closed geodesics of compact Lorentzian manifolds and static spacetimes. Differential Geom. Appl. 24 (2006), no. 1, 21–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement